Panadol Extra Soluble 24 Tablets

Panadol Extra Soluble 24 Tablets
Description
Panadol Extra Soluble Tablets are formulated to provide effective pain relief and help to reduce fever. Pandol Extra Soluble Tablets contain caffeine which acts to further amplify the pain relieving effect of paracetamol.
Ingredients
Active Ingredients:
Paracetamol 500mg, Caffeine 65mg
Other Ingredients:
Sodium bicarbonate Ph Eur
Sorbitol powder Ph Eur
Saccharin sodium BP
Sodium lauryl sulphate Ph Eur
Citric acid (anhydrous) Ph Eur
Sodium carbonate (anhydous) BPC
Polyvidone Ph Eur
Dimeticone (Silicone Fluid 200/350) Ph Eur
Usage and Instructions
Age 12-15: Give 1 tablet dissolved in water, up to 4 times daily. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours.
Age 16+: Take 2 tablets dissoved in water up to four times daily. Do not take more frequently than every four hours. Do not take more than 8 tablets in 24 hours.